DISAPPEARING SOLUTIONS FOR THE DISSIPATIVE WAVE EQUATION.

Research output: Contribution to journalArticlepeer-review

Abstract

A special class of solutions is studied for the dissipative wave equation in either a bounded or exterior region with smooth boundary. Some examples are given which prove that disappearing solutions exist for particular regions with special choices of the parameters. The relationship of these disappearing solutions to the controllability of the system is explored. Theorems concerning the existence of disappearing solutions are derived.

Original languageEnglish (US)
Pages (from-to)1119-1133
Number of pages15
JournalIndiana University Mathematics Journal
Volume24
Issue number12
DOIs
StatePublished - 1975

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'DISAPPEARING SOLUTIONS FOR THE DISSIPATIVE WAVE EQUATION.'. Together they form a unique fingerprint.

Cite this